# SDR DALA2023092507856

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N607AT
- Make and model: Boeing 717-200
- Aircraft serial: 55074
- Aircraft time: 48,043 hours, 41,269 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LONGERON 30 BTW STA 909 TO STA 912, STA 921 TO STA 922, STA 962 TO STA 968, STA 998 TO STA 1000, LONGERON 29L STA 910 TO STA 912, STA 940 TO STA 950, STA 952 TO STA 955, AND LONGERON 29R STA 924 TO STA 928, STA 1005 TO STA 1006 AT AFT CARGO COMPARMENT. SUMMARY OF NRC 00202: CORROSION LEVEL 2. LONGERON 30 AND LONGERON 29 LH WERE REPLACED PER B717-200 SRM 51-41-02-0G PAR 4 B AND 51-41-05-0G. (LP #2982579 )
